# SDR DALA2015091105580

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,563 hours, 30,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF OPERATIONAL TEST OF THE EMERGENCY LIGHTS AMM 33-51-00-710-001-A , DID NOT PASS TEST.  REPLACED  EPSU,  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS, TESTED GOOD.
